# SDR IPXA10560118

- Difficulty date: May 19, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 22,880 hours, 15,105 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, NR 3 SLAT T/E WEDGE INNER SKIN IS CHAFED.  NR 3 SLAT T/E WEDGE WAS REPAIRED IAW SRM 51-70-10-2R-4 REPAIR 4 AND SRM 51-70-10-2R REPAIR GENERAL.
